American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 507 found      Go to page: 1 2 3 4 > >>

[1] Antonio M. Peralta and Hermann Pfitzner. Weak Banach-Saks property and Koml\'os' theorem for preduals of JBW$^*$-triples. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Ilijas Farah and Ilan Hirshberg. The Calkin algebra is not countably homogeneous. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Bernard Mourrain and Konrad Schmüdgen. Flat extensions in $\ast$-algebras. Proc. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[4] Jean N. Renault and Dana P. Williams. Amenability of groupoids arising from partial semigroup actions and topological higher rank graphs. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[5] Dana P. Williams. Haar systems on equivalent groupoids. Proc. Amer. Math. Soc. Ser. B 3 (2016) 1-8.
Abstract, references, and article information
View Article: PDF

[6] Nathan Brownlowe, Nadia S. Larsen and Nicolai Stammeier. On $C^*$-algebras associated to right LCM semigroups. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[7] Lawrence G. Brown. On higher real and stable ranks for $CCR$ $C^*-$algebras. Trans. Amer. Math. Soc. 368 (2016) 7461-7475.
Abstract, references, and article information   
View Article: PDF

[8] F. Abadie, M. Dokuchaev, R. Exel and J. J. Simón. Morita equivalence of partial group actions and globalization. Trans. Amer. Math. Soc. 368 (2016) 4957-4992.
Abstract, references, and article information   
View Article: PDF

[9] Dilian Yang. Cycline subalgebras of $k$-graph C*-algebras. Proc. Amer. Math. Soc. 144 (2016) 2959-2969.
Abstract, references, and article information   
View Article: PDF

[10] Xin Li. Semigroup $C^*$-algebras of $ax+b$-semigroups. Trans. Amer. Math. Soc. 368 (2016) 4417-4437.
Abstract, references, and article information   
View Article: PDF

[11] Lawrence G. Brown. Some Directed Subsets of C*--algebras and Semicontinuity Theory. Proc. Amer. Math. Soc. 143 (2015) 3895-3899. MR 3359580.
Abstract, references, and article information   
View Article: PDF

[12] Adam H. Fuller and Dilian Yang. Nonself-adjoint $2$-graph algebras. Trans. Amer. Math. Soc. 367 (2015) 6199-6224.
Abstract, references, and article information   
View Article: PDF

[13] Sara E. Arklint and Efren Ruiz. Corners of Cuntz-Krieger algebras. Trans. Amer. Math. Soc. 367 (2015) 7595-7612.
Abstract, references, and article information   
View Article: PDF

[14] Alex Kumjian, David Pask and Aidan Sims. On twisted higher-rank graph $C^*$-algebras. Trans. Amer. Math. Soc. 367 (2015) 5177-5216.
Abstract, references, and article information   
View Article: PDF

[15] Marius Ionescu and Dana P. Williams. Irreducible induced representations of Fell bundle $C^*$-algebras. Trans. Amer. Math. Soc. 367 (2015) 5059-5079.
Abstract, references, and article information   
View Article: PDF

[16] Junping Liu and Yifan Zhang. Approximated by finite-dimensional homomorphisms into simple $C^*$-algebras with tracial rank one. Proc. Amer. Math. Soc. 142 (2014) 3941-3952.
Abstract, references, and article information   
View Article: PDF

[17] Jack Spielberg. Groupoids and $C^*$-algebras for categories of paths. Trans. Amer. Math. Soc. 366 (2014) 5771-5819.
Abstract, references, and article information   
View Article: PDF

[18] Samuel Coskey and Ilijas Farah. Automorphisms of corona algebras, and group cohomology. Trans. Amer. Math. Soc. 366 (2014) 3611-3630.
Abstract, references, and article information   
View Article: PDF

[19] Ramon Antoine, Marius Dadarlat, Francesc Perera and Luis Santiago. Recovering the Elliott invariant from the Cuntz semigroup. Trans. Amer. Math. Soc. 366 (2014) 2907-2922.
Abstract, references, and article information   
View Article: PDF

[20] Hannes Thiel and Wilhelm Winter. The generator problem for $\mathcal{Z}$-stable $C^*$-algebras. Trans. Amer. Math. Soc. 366 (2014) 2327-2343.
Abstract, references, and article information   
View Article: PDF

[21] Jonathan H. Brown and Astrid an Huef. Decomposing the $C^*$-algebras of groupoid extensions. Proc. Amer. Math. Soc. 142 (2014) 1261-1274.
Abstract, references, and article information   
View Article: PDF

[22] Samuel B. G. Webster. The path space of a directed graph. Proc. Amer. Math. Soc. 142 (2014) 213-225.
Abstract, references, and article information   
View Article: PDF

[23] Martin Mathieu and Ahmed R. Sourour. Spectral isometries on non-simple \textsl{C*}-algebras. Proc. Amer. Math. Soc. 142 (2014) 129-135.
Abstract, references, and article information   
View Article: PDF

[24] Ilja Gogić. Derivations of subhomogeneous $C^*$-algebras are implemented by local multipliers. Proc. Amer. Math. Soc. 141 (2013) 3925-3928.
Abstract, references, and article information   
View Article: PDF

[25] Caleb Eckhardt. Free products and the lack of state-preserving approximations of nuclear $C^*$-algebras. Proc. Amer. Math. Soc. 141 (2013) 2719-2727.
Abstract, references, and article information   
View Article: PDF

[26] Giuliano Boava and Ruy Exel. Partial crossed product description of the $C^*$-algebras associated with integral domains. Proc. Amer. Math. Soc. 141 (2013) 2439-2451.
Abstract, references, and article information   
View Article: PDF

[27] Gonzalo Aranda Pino, John Clark, Astrid an Huef and Iain Raeburn. Kumjian-Pask algebras of higher-rank graphs. Trans. Amer. Math. Soc. 365 (2013) 3613-3641.
Abstract, references, and article information   
View Article: PDF

[28] Benjamin Purkis. Projective multiresolution analyses over irrational rotation algebras. Contemporary Mathematics 603 (2013) 73-85.
Book volume table of contents   
View Article: PDF

[29] Evgenios T. A. Kakariadis and Elias G. Katsoulis. Contributions to the theory of $\mathrm{C}^*$-correspondences with applications to multivariable dynamics. Trans. Amer. Math. Soc. 364 (2012) 6605-6630.
Abstract, references, and article information   
View Article: PDF

[30] Norio Nawata. $C^*$-algebras associated with real multiplication. Proc. Amer. Math. Soc. 140 (2012) 3409-3419.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 507 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia